MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I2000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I2000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03M74-02
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported smoke observed behind the architect i2000sr¿s fan area.No user safety or impact to patient management was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Abbott field service (fs) investigated the issue on site.The analyzer was inspected, and various diagnostic checks of the system were performed.Fs discovered the drain was leaking through the assembly causing the power connection to the refrigerator with replaceable fan to short circuit because the 15a fuse blew, resulting in charring / burning of the refrigerator with replaceable fan and the base-gutter assy.The parts were not replaced as fs determined the architect i2000sr, serial number (b)(6) could not be repaired due to the damage.A review of the architect sn# (b)(6) service history was not able to identify or confirm any additional likely causes.A review of historical data revealed no trends, systemic issues, or related nonconformances.A review of the immunoassay systems revealed found no systemic issues or trends for the issue associated with this ticket (erratic/discrepant results).Manufacturing documentation for the likely cause did not identify any issues associated with the complaint issue.A review of labelling adequately addresses sample results observed problems for erratic / discrepant results.Based on the investigation no systemic issue or product deficiency was identified for the architect i2000sr analyzer.

Brand Name
ARCHITECT I2000SR PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23522723
Report Number3016438761-2025-00666
Device Sequence Number15976936
Product Code JJE
UDI-Device Identifier00380740006235
UDI-Public(01)00380740006235
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03M74-02
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown